Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 22, Number 2

All articles in this issue are freely accessible.

A theory of nonlinear networks. II
R. K. Brayton and J. K. Moser.
Quart. Appl. Math. 22 (1964), 81-104
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 169747
A method of solving a system of linear equations whose coefficients form a tridiagonal matrix
Thomas C. T. Ting.
Quart. Appl. Math. 22 (1964), 105-116
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 168114
The cylinder problem in viscoelastic stress analysis
T. G. Rogers and E. H. Lee.
Quart. Appl. Math. 22 (1964), 117-131
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 167050
Unified formalism of the linearized compressible flow fields
Iwao Hosokawa.
Quart. Appl. Math. 22 (1964), 133-142
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 167100
A superposition principle for a system of analytic ordinary differential equations
Murray Wachman.
Quart. Appl. Math. 22 (1964), 143-147
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 176132
On the damping of a satellite motion
J. A. Morrison.
Quart. Appl. Math. 22 (1964), 148-152
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 164789
On a doubly mixed boundary value problem for an elastic layer
R. D. Low.
Quart. Appl. Math. 22 (1964), 153-157
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 214320
On the oscillations of a pendulum under parametric excitation
R. A. Struble.
Quart. Appl. Math. 22 (1964), 157-159
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 165746

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website